Alert archive / Massachusetts / Small Craft Advisories in 2020

Small Craft Advisory 92, NWS Boston/Norton, MA

July 26, 2020

NWS Boston/Norton, MA issued this small craft advisory at Jul 26, 2020, 3:42 AM EDT. It took effect at Jul 26, 2020, 2:00 PM EDT. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Jul 26, 2020, 3:42 AM EDT (07:42 UTC)
In effect from
Jul 26, 2020, 2:00 PM EDT
Expired
Jul 27, 2020, 3:34 AM EDT
In force
14 hr
Issued by
NWS Boston/Norton, MA

The text

As transmitted.

644 
WHUS71 KBOX 260742
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
342 AM EDT Sun Jul 26 2020

ANZ230-232>237-261545-
/O.NEW.KBOX.SC.Y.0092.200726T1800Z-200727T0000Z/
Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
342 AM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and
  seas 2 to 4 feet expected...except 1 to 2 feet in Boston Harbor
  and 1 to 3 feet on Narragansett Bay.

* WHERE...Nearshore portions of Massachusetts and Rhode Island 
  coastal waters. 

* WHEN...From 2 PM this afternoon to 8 PM EDT this evening.

* IMPACTS...Conditions may be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254>256-261545-
/O.NEW.KBOX.SC.Y.0092.200726T1800Z-200727T0600Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
342 AM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
2 AM EDT MONDAY...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet expected.

* WHERE...Southeastern Massachusetts coastal waters from
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and
  Coastal Waters extending out to 25 nm South of Marthas Vineyard
  and Nantucket. Also, Rhode Island coastal waters from Montauk 
  NY to Marthas Vineyard extending out to 20 nm South of Block 
  Island.

* WHEN...From 2 PM this afternoon to 2 AM EDT Monday.

* IMPACTS...Conditions may be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
Field
5 follow-up statements
730 
WHUS71 KBOX 261501
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1101 AM EDT Sun Jul 26 2020

ANZ230-232>237-262315-
/O.CON.KBOX.SC.Y.0092.200726T1800Z-200727T0000Z/
Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
1101 AM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet expected.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ254>256-262315-
/O.CON.KBOX.SC.Y.0092.200726T1800Z-200727T0600Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1101 AM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Southwest winds around 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet expected.

* WHERE...In Massachusetts coastal waters, Coastal waters from 
  Provincetown MA to Chatham MA to Nantucket MA out 20 nm and 
  Coastal Waters extending out to 25 nm South of Marthas 
  Vineyard and Nantucket. In Rhode Island coastal waters, 
  Coastal Waters from Montauk NY to Marthas Vineyard extending 
  out to 20 nm South of Block Island.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
886 
WHUS71 KBOX 262030
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
430 PM EDT Sun Jul 26 2020

ANZ254-255-270430-
/O.EXT.KBOX.SC.Y.0092.000000T0000Z-200727T0900Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
430 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 5 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ230-232>237-270000-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0000Z/
Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
430 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WHAT...Southwest winds 15 to 20 kt with gusts up to 25 kt and 
  seas 2 to 4 feet.

* WHERE...Portions of Massachusetts coastal waters and Rhode 
  Island coastal waters. 

* WHEN...Until 8 PM EDT this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-270430-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0600Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
430 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas around 4 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
738 
WHUS71 KBOX 262352
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
752 PM EDT Sun Jul 26 2020

ANZ230-232>237-270100-
/O.EXP.KBOX.SC.Y.0092.000000T0000Z-200727T0000Z/
Boston Harbor-Nantucket Sound-Vineyard Sound-Buzzards Bay-
Rhode Island Sound-Narragansett Bay-Block Island Sound-
752 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY WILL EXPIRE AT 8 PM EDT THIS EVENING...

Wind gusts have diminished and will continue decreasing as the 
night progresses, therefore the Small Craft Advisory will be 
allowed to expire. 

$$

ANZ254-255-270800-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0900Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
752 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 5 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-270600-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0600Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
752 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas around 4 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

BL
597 
WHUS71 KBOX 270337
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
1137 PM EDT Sun Jul 26 2020

ANZ254-255-270900-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0900Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
1137 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 15 kt with gusts up to 25 kt and 
  seas 3 to 5 feet.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...Until 5 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-270600-
/O.CON.KBOX.SC.Y.0092.000000T0000Z-200727T0600Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
1137 PM EDT Sun Jul 26 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT MONDAY...

* WHAT...Southwest winds 10 to 20 kt with gusts up to 25 kt and 
  seas around 4 feet.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...Until 2 AM EDT Monday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
474 
WHUS71 KBOX 270734
MWWBOX

URGENT - MARINE WEATHER MESSAGE
National Weather Service Boston/Norton MA
334 AM EDT Mon Jul 27 2020

ANZ254-255-271545-
/O.CAN.KBOX.SC.Y.0092.000000T0000Z-200727T0900Z/
/O.NEW.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard
and Nantucket-
334 AM EDT Mon Jul 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT TUESDAY...

* WHAT...Southwest winds 10 to 15 kt and seas 4 to 6 feet 
  expected.

* WHERE...Coastal waters from Provincetown MA to Chatham MA to 
  Nantucket MA out 20 nm and Coastal Waters extending out to 25 
  nm South of Marthas Vineyard and Nantucket.

* WHEN...From 8 PM this evening to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

ANZ256-271545-
/O.NEW.KBOX.SC.Y.0093.200728T0000Z-200729T0000Z/
Coastal Waters from Montauk NY to Marthas Vineyard extending out
to 20 nm South of Block Island-
334 AM EDT Mon Jul 27 2020

...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM
EDT TUESDAY...

* WHAT...Southwest winds 10 to 20 kt and seas 3 to 5 feet 
  expected.

* WHERE...Coastal Waters from Montauk NY to Marthas Vineyard 
  extending out to 20 nm South of Block Island.

* WHEN...From 8 PM this evening to 8 PM EDT Tuesday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this small craft advisory went out at Jul 26, 3:39 AM EDT, 3 minutes earlier.

Area forecast discussion, Jul 26, 3:39 AM EDT, 3 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
339 AM EDT Sun Jul 26 2020

.SYNOPSIS...
Heat wave begins today for most locations with widespread 90+
temperatures and near record highs away from the south coast and
high terrain. The extreme heat continues into Tuesday with
temperatures peaking Monday, triple digit highs possible. A weak
cold front will bring a chance of thunderstorms Tuesday into early
Wednesday followed by mainly dry and not as hot, albeit still warmer
than normal for mid to late week.

&&

.NEAR TERM /UNTIL 6 AM THIS MORNING/...
145 AM update...

As expected, low clouds have formed over Cape Cod and the
Islands and portions of interior southeast Massachusetts.
Areas of fog will also be developing there. Elsewhere it was a
mostly clear night with high cloudiness over NH and VT spilling
southward into MA. Temperatures were still in the upper 60s to
mid 70s. They should drop another 5 degrees or so by daybreak.

&&

.SHORT TERM /6 AM THIS MORNING THROUGH 6 PM MONDAY/...
Sunday...

Northern periphery of the sub-tropical ridge builds east from the Gt
Lakes with midwest heat advecting into New Eng. Plenty of sunshine
expected with just some high clouds and a few diurnal cu as there is
some shallow moisture around 850 mb. 850 mb temps increasing to 19-
20C by late in the day and with low level westerly flow, expect
highs reaching into the mid 90s. A bit cooler in the upper 80s over
the higher elevations and immediate south coast and Cape Cod where
winds turn SW. Dewpoints will be tolerable, dropping into the
low/mid 60s with mixing of drier air aloft. This will keep heat
indices around 95 so no heat headlines. Along the immediate south
coast, the SW flow will result in dewpoints around 70. W/SW winds
will gusts to 20 mph at times.

Sunday night...

Warm night with light westerly breeze. Lows will be in the low/mid
70s, with upper 60s portions of western MA. Mostly clear skies,
but some patchy fog possible over the Cape/Islands.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...

340 AM update...

Highlights...

* Record warmth likely Monday night with minimum temperatures only
  75-80 degrees in urban centers

* Heat wave and near record highs continue into Tuesday

* Chance of showers and thunderstorms Tuesday into early Wednesday.
  Otherwise dry weather prevails along with more comfortable
  humidity and not as hot late in the week

Temperatures...

Oppressive warmth Monday night in response to temps near 100 Monday
afternoon and WSW flow coupled with rising dew pts into the upper
60s and lower 70s, will preclude much of a cool off Mon night.
Anomalous warm airmass will remain over the region Tuesday with
ensembles and deterministic guidance supporting +20C to +21C air at
850 mb across the area and +27C to +28C at 925 mb! Boundary layer
wind is SW so downslope adiabatic warming will not exist. However
nevertheless these anomalous temps aloft combined with getting off
to a very warm start Tue morning supports highs of 95-100 Tuesday,
warmest across northern RI into northeast MA including the Greater
Boston area. These values are near record highs for the day.  See
climate section below for details. Also SW flow will result in
higher dew pts Tuesday, with values in the upper 60s and lower 70s.
This will likely yield heat indices of 95 to 104, supportive of at
least a heat advisory. It will become breezy Tue with SW winds
gusting up to 20-25 mph as low level jet streams across the area.
These breezy conditions may help a bit to take the edge off the
steamy conditions. Cold front swings thru the region Tue night or
Wed. As mid level low over Ontario enters Quebec Wed thru Sat,
height falls across New England will result in a temperature trend
of not as hot as previous days along with more comfortable humidity.
However temps with ensembles indicating 850 mb temps only cooling
off to +15C to +16C Thu/Fri/Sat, thus temps will still average
warmer than normal with highs in the mid to upper 80s.

Precipitation...

Greatest chance for showers and thunderstorms next week appears to
be Tue afternoon into Wed morning as a cold front sweeps across the
region. This is the time window where ensembles offer high probs of
CAPEs exceeding 1000 j/kg, PWATs AOA 2 inches combined with some
frontal scale forcing. Although pattern recognition suggest storms
that enter western MA/CT Tue afternoon may struggle to advance
eastward into RI and eastern MA given the lack of height falls over
SNE. Therefore lower probability of storms across RI and southeast
MA Tue. However convection may redevelop along and ahead of the
boundary Tue night and Wed morning across RI and southeast MA
including the Cape and Islands. Otherwise post frontal airmass later
Wed into Thu followed by dry NW flow aloft later in the week
supports mainly dry weather and lower humidity from late Wed into
Sat.

&&

.AVIATION /08Z SUNDAY THROUGH THURSDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

0545Z update...

Overnight...High confidence.

IFR ceilings and MVFR/IFR visibilities over Cape Cod and the
Islands, as well as portions of interior southeast Massachusetts
the remainder of the overnight hours. Elsewhere VFR with just
cirrus clouds overhead. Light southwest winds, except around 10
to 15 mph on the islands and near Buzzards Bay.

Sunday...High confidence

Any stratus/fog burns off early on Sunday and VFR conditions
expected. Will see the mixed layer grow by mid morning and
should have gust WSW to W winds with gusts between 15-20 kts.
Locations along the south coast will see wind directions out of
the SW.

Sunday Night...High confidence

VFR at all locations except for Nantucket and Marthas Vineyard
where stratus/fog is possible again. Winds out of the W/WSW with
speeds between 5-10 kts.

KBOS Terminal...High confidence in TAF.

KBDL Terminal...High confidence in TAF.

Outlook /Monday Night through Thursday/...

Monday Night: VFR. Breezy.

Tuesday through Tuesday Night: VFR. Breezy. Chance SHRA, slight
chance TSRA.

Wednesday: Mainly VFR, with local MVFR possible. Slight chance
SHRA, slight chance TSRA.

Wednesday Night through Thursday: Mainly VFR, with local MVFR
possible. Slight chance SHRA.

&&

.MARINE...
145 AM update...

Light winds...less than 15 kt...and relatively calm seas
overnight. Areas of fog southeast of Cape Cod and Nantucket
could reduce visibilities to below 3 miles. Then, a period of
SW gusts to 20 kt will develop Sunday, diminishing Sunday night.
Seas over southern outer waters may build to 5 ft for a time
Sunday night.

Outlook /Monday Night through Thursday/...

Monday Night through Tuesday: Winds less than 25 kt. Areas of
seas approaching 5 ft.

Tuesday Night: Winds less than 25 kt. Areas of seas approaching
5 ft. Chance of rain showers, slight chance of thunderstorms.

Wednesday: Winds less than 25 kt. Seas locally approaching
5 ft. Slight chance of rain showers, slight chance of
thunderstorms.

Wednesday Night through Thursday: Winds less than 25 kt. Seas
locally approaching 5 ft. Slight chance of rain showers.

&&

.CLIMATE...
Last occurrence of 100+ temperatures...

BOS...07/22/2011
PVD...07/22/2011
BDL...07/21/2019
ORH...07/04/1911

Daily High Temperature Records

July 26th...
BOS 96 in 1892, 1963 and 1989
PVD 96 in 2005
BDL 95 in 1940 and 1989
ORH 94 in 1892

July 27th
BOS 97 in 1940
PVD 97 in 1940
BDL 96 in 1964
ORH 93 in 1892, 1940 and 1949

July 28th
BOS 99 in 1949
PVD 95 in 1949
BDL 96 in 1931, 1949, 1970 and 2016
ORH 95 in 1892

Daily Warmest Low Temperature Records

July 27th...
BOS 76 in 1963
PVD 75 in 1995
BDL 73 in 1934 and 2003
ORH 73 in 1940

July 28th...
BOS 78 in 1963
PVD 75 in 1919
BDL 74 in 1919
ORH 73 in 1931

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Excessive Heat Watch from Monday afternoon through Monday
     evening for CTZ002.
MA...Excessive Heat Watch from Monday afternoon through Monday
     evening for MAZ005>007-010-011-013>019.
RI...Air Quality Alert from 11 AM this morning to 11 PM EDT this
     evening for RIZ006>008.
MARINE...Small Craft Advisory from 2 PM this afternoon to 8 PM EDT this
     evening for ANZ230-232>237.
     Small Craft Advisory from 2 PM this afternoon to 2 AM EDT
     Monday for ANZ254>256.

&&

SYNOPSIS...Nocera
NEAR TERM...GAF
SHORT TERM...KJC
LONG TERM...Nocera
AVIATION...Nocera/GAF
MARINE...Nocera/GAF
CLIMATE...Dunham
Hazardous weather outlook, Jul 25, 4:23 PM EDT, 11 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
423 PM EDT Sat Jul 25 2020

MAZ002>004-008>010-020>024-026-RIZ005>008-262030-
Western Franklin MA-Eastern Franklin MA-Northern Worcester MA-
Western Hampshire MA-Western Hampden MA-Eastern Hampshire MA-
Southern Bristol MA-Southern Plymouth MA-Barnstable MA-Dukes MA-
Nantucket MA-Northern Middlesex MA-Bristol RI-Washington RI-
Newport RI-Block Island RI-
423 PM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for central Massachusetts,
eastern Massachusetts, southeastern Massachusetts, western
Massachusetts, northern Rhode Island and southern Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-262030-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
423 PM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ002>004-MAZ005>007-011>019-RIZ001>004-262030-
Hartford CT-Tolland CT-Windham CT-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-
423 PM EDT Sat Jul 25 2020

This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, northeastern Massachusetts,
southeastern Massachusetts, western Massachusetts and northern
Rhode Island.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/us.nationalweatherservice.boston.gov

You can follow us on Twitter at
@NWSBoston

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 3:47 AM EDTExcessive Heat WatchBOXBristol, Essex, Hampden, Hampshire, Middlesex, Norfolk and 2 more11 hr
Jul 26, 3:05 PM EDTHeat AdvisoryBOXBarnstable, Bristol, Essex, Franklin, Hampden, Hampshire and 5 more52 hr

Nearby

Small Craft Advisories in Massachusetts, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.